# SDR SWAA011363

- Difficulty date: May 7, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 48,815 hours, 43,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS MISSING AT MID CABIN.  DEFERRED PER MEL.  LATER AT LAX INSTALLED LENS PER MM.
